Advances in Differential Equations

Infinite energy solutions for Schrödinger-type equations with a nonlocal term

Vanessa Barros and Ademir Pastor

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the Cauchy problem associated with nonlinear Schrödinger-type equations with a nonlocal term in $\mathbb{R}^n$. Existence and uniqueness of local and global solutions are established in spaces which allow singular initial data. Scattering, asymptotic stability, and decay rates are also proved.

Article information

Source
Adv. Differential Equations Volume 18, Number 7/8 (2013), 769-796.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1369057713

Mathematical Reviews number (MathSciNet)
MR3086674

Subjects
Primary: 35C06: Self-similar solutions 35E15: Initial value problems 35Q35: PDEs in connection with fluid mechanics 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Barros, Vanessa; Pastor, Ademir. Infinite energy solutions for Schrödinger-type equations with a nonlocal term. Adv. Differential Equations 18 (2013), no. 7/8, 769--796. https://projecteuclid.org/euclid.ade/1369057713.


Export citation